# SDR AALA20170116007

- Difficulty date: January 13, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N144AN
- Make and model: Airbus A321-231
- Aircraft serial: 6723
- Aircraft time: 4,946 hours, 1,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. EMERGENCY POWER SUPPLY UNIT AT 11WL FAILED TEST. REMOVED AND REPLACED EPSU BATTERY IAW AMM 33-51-38. OPERATIONAL CHECK GOOD.
